# SDR COMA9710503

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Regulator
- Part number: 38E966A
- Condition: Leaking
- Location: Lt Engine
- Part time: 16,883 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

LEFT AIR DUCT LEAK WARNING ACTIVATED.  WARNING CEASED AFTER ENGINE SHUT DOWN.  REPLACED THE LEFT BLEED AIR PRESSURE REGULATOR.
